# SDR ASAA2015103013652

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FLOOR SUPPORT BETWEEN BS 312 - 328 IS CRACKED RBL 33.  ACFT GROUNDED. REMOVED THE CRACKED INTERCOSTAL IAW SRM 51-40-02.   INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02.
